Alert archive / Nebraska / River Flood Warnings in 2008

River Flood Warning 49, NWS Omaha, NE

June 5, 2008Nemaha County, Nebraska

NWS Omaha, NE issued this river flood warning at Jun 5, 2008, 8:42 AM CDT for Nemaha County, Nebraska. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jun 5, 2008, 8:42 AM CDT (13:42 UTC)
Expired
Jun 6, 2008, 8:50 AM CDT
In force
24 hr
Issued by
NWS Omaha, NE
Flood severity
Moderate

County Nemaha County, NE

The radar

The Omaha radar (KOAX), 112 km from the middle of the area, began a volume at 14:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Nemaha River near Auburn (ABRN1).

Action stage
20 ft
Minor stage
22 ft
Moderate stage
23 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06811500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KOAX 051342
FLWOAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
842 AM CDT THU JUN 05 2008

...THE NATIONAL WEATHER SERVICE IN OMAHA, NE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NEBRASKA... 

  LITTLE NEMAHA RIVER NEAR AUBURN AFFECTING NEMAHA COUNTY
NEC127-060142-
/O.NEW.KOAX.FL.W.0049.080605T1342Z-080607T0018Z/
/ABRN1.2.ER.080605T1250Z.080605T1800Z.080606T0618Z.NO/
842 AM CDT THU JUN 05 2008

THE NATIONAL WEATHER SERVICE IN OMAHA, NE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE NEMAHA RIVER NEAR AUBURN.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM THURSDAY THE STAGE WAS 22.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.7 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT 
  TOMORROW.
* AT 23.0 FEET...STATE HIGHWAY 136 BETWEEN THE GAGE AND AUBURN BEGINS
TO FLOOD.

$$
2 follow-up statements
000 
WGUS83 KOAX 060143
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
842 PM CDT THU JUN 05 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
 
  LITTLE NEMAHA RIVER NEAR AUBURN AFFECTING NEMAHA COUNTY 
NEC127-061342-
/O.EXT.KOAX.FL.W.0049.000000T0000Z-080608T0009Z/
/ABRN1.2.ER.080605T1250Z.080606T0030Z.080607T0609Z.NO/
842 PM CDT THU JUN 05 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE LITTLE NEMAHA RIVER NEAR AUBURN.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM THURSDAY THE STAGE WAS 24.2 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY SATURDAY MORNING.
* AT 23.0 FEET...STATE HIGHWAY 136 BETWEEN THE GAGE AND AUBURN BEGINS
  TO FLOOD.  A WEATHER SPOTTER HAD INDICATED THAT HIGHWAY 136...JUST
  EAST OF AUBURN WAS CLOSED AT THIS TIME.

$$
000 
WGUS83 KOAX 061350
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
850 AM CDT FRI JUN 06 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
 
  LITTLE NEMAHA RIVER NEAR AUBURN AFFECTING NEMAHA COUNTY
NEC127-061420-
/O.CAN.KOAX.FL.W.0049.000000T0000Z-080608T0009Z/
/ABRN1.2.ER.080605T1250Z.080606T0300Z.080606T1148Z.NO/
850 AM CDT FRI JUN 06 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE NEMAHA RIVER NEAR AUBURN.
* AT  8:45 AM FRIDAY THE STAGE WAS 20.9 FEET. 
* FELL BELOW FLOOD STAGE AT  6:48 AM FRIDAY.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.9 FEET BY TOMORROW
  MORNING.
* AT 22.0 FEET...SIGNIFICANT LOWLAND FLOODING OCCURS ALONG THE LOWER 
BANKS BOTH UPSTREAM AND DOWNSTREAM OF THE GAGE.

$$

FOBERT

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Jun 5, 5:06 AM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jun 5, 5:06 AM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
506 AM CDT THU JUN 5 2008

.DISCUSSION...
CONCERNS THROUGH TONIGHT WILL BE SEVERE WEATHER AND HEAVY RAINFALL.

PESKY TROF CONTINUES IT/S PROGRESSION INTO THE PLAINS TODAY AND
TONIGHT...AND FINALLY LIFTS NORTH INTO THE NORTHERN PLAINS FRIDAY.
THUNDERSTORMS ARE ONGOING OVER SOUTHEAST NEBRASKA AND SOUTHWEST
IOWA THIS MORNING WITH ADDITIONAL DEVELOPMENT INTO NORTHEAST
NEBRASKA. OVERNIGHT SEVERAL REPORTS OF HEAVY RAINFALL FELL...ONE
BAND FRON BUTLER TO SAUNDERS COUNTY...WITH ANOTHER AREA OF HEAVY
RAIN FM SALINE ACRS LANCASTER EWD TO CAST/OTOE/MILLS AND
MONTGOMERY COUNTIES...WITH A SWATH OF 3 TO 6 INCHES OF RAINFALL.

WITH THE PRECIPITABLE WATER OF 1.5 TO 2 INCHES...RETURNING TO THE
FORECAST AREA AND THE SFC FNT NR THE KS/NE BORDER...EXPECTED TO
LIFT NORTH TODAY AND THEN MOVE THROUGH AS A COLD FRONT TONIGHT.
HEAVY RAIN WILL BE POSSIBLE WITH ADDITIONAL MODERATE TO MAJOR
FLOODING. EXTENDING FLASH FLOOD WATCH THROUGH TONIGHT AS THE THETA
E- RIDGE AXIS SET UP OVER ERN NEB AND MOVES INTO WRN IA THRU 06Z.
LATEST TRENDS DO TRY TO BRING THE DRY SLOT IN AND THE STORM
MOTIONS INCREASE TO 30 TO 45 KTS...SO THIS SHOULD HELP KEEP THE
STORMS MOVING.

THE LOW LEVEL JET IS PROGGED TO STRENGTHEN THROUGHOUT THE
AFTERNOON TO 40 TO 50KTS BY 00Z AND 50 TO 60KTS BY 03Z...COMBINED
WITH THE SFC LOW TRACKING FM WRN KS TO CNTRL NEB. DID ISSUE A WIND
ADVISORY FOR THIS AFTERNOON AND THIS EVENING AS WINDS STRENGTHEN
THROUGHOUT THE LOWER AND MID LEVELS.

SEVERE THREAT CONTINUES TODAY AND THIS EVENING...AS THE ENTIRE
FORECAST AREA IS IN A MODERATE RISK...WITH TORNADOES...DAMAGING
WINDS...LARGE HAIL AND HEAVY RAIN. DEEP LAYER SHEAR IS STRONGEST
OVR THE WRN PORTION OF THE CWA THIS MORNING AND THIS SHEAR MAXIMUM
SHIFTS TO ERN NEB AND WRN IA BY 00Z AND INTO IA THIS EVENING.
MUCAPE OF 1-2K J/KG ARE PROGGED TO DOUBLE TO 2-4K J/KG BY 00Z.
VERY STEEP MID LEVEL LAPSE RATES ARE FORECAST OVR SE NEB
TAF...WITH LOW LEVEL LAPSE RATES STEEPENING ACRS THE CWA THIS
AFTERNOON. WRM MID LEVEL TEMPS WILL ADVANCE ACRS THE CWA AND THIS
SHOULD LIMIT CONVECTION UNTIL THE SFC HEATING COMBINED WITH THE
BOUNDARY AND UPPR LEVEL SUPPORT MOVE IN LATER TODAY AND TONIGHT.

HAVE LEFT FRIDAY MOSTLY DRY HOWEVER ANOTHER FRONT WITH UPR LEVEL
SUPPORT WILL MOVE IN LATE FRIDAY NIGHT AND SATURDAY...BRINGING THE
NEXT CHC FOR TSRA. WITH SW FLOW ALOFT AND THE SFC BOUNDARY IN THE
AREA CONTINUE TSRA CHCS INTO SUNDAY INTO MID WEEK.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NEZ011-012-015>018-
     030>034-042>045-050>053-065>068-078-088>093.

     WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING
     FOR NEZ015-033-034-043>045-050>053-065>068-078-088>093.

IA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR IAZ043-055-056-069-
     079-080-090-091.

     WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING
     FOR IAZ043-055-056-069-079-080-090-091.

&&

ZAPOTOCNY
Hazardous weather outlook, Jun 5, 5:52 AM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
552 AM CDT THU JUN 5 2008

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-060100-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
552 AM CDT THU JUN 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

ALTHOUGH THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS OVER
NORTHEAST NEBRASKA TODAY...SEVERE THUNDERSTORMS ARE MORE LIKELY
ACROSS THE OUTLOOK AREA LATE THIS AFTERNOON AND TONIGHT. DAMAGING
WINDS...LARGE HAIL...ISOLATED TORNADOES AND HEAVY RAIN WILL BE THE
PRIMARY HAZARDS.

THE WARM FRONT NEAR THE KANSAS NEBRASKA BORDER WILL LIFT NORTH
TODAY AS SURFACE LOW PRESSURE MOVES FROM WESTERN KANSAS INTO
CENTRAL NEBRASKA. STRONG SURFACE WINDS WITH GUSTS TO 45 MPH ARE
EXPECTED DEVELOP WITH A WIND ADVISORY FOR PARTS OF EASTERN
NEBRASKA INTO SOUTHWEST IOWA THIS AFTERNOON AND THIS EVENING. THE
COLD FRONT WILL MOVE INTO CENTRAL NEBRASKA BY EVENING. MOISTURE IS
EXPECTED TO POOL AHEAD OF THE FRONT...WITH INSTABILITY GREATEST IN
THE THIS AREA. AS THE UPPER LEVEL SYSTEM MOVES INTO THE
PLAINS...IT WILL BRING STRONG WINDS AND COOL AIR ALOFT...WHICH
WILL CONTRIBUTE TO DECREASING STABILITY AND FAVORABLE DEEP
LAYERED SHEAR. ONCE THE CAP BREAKS LATE THIS AFTERNOON...SEVERE STORMS
ARE EXPECTED TO RAPIDLY DEVELOP WITH TORNADOES...DAMAGING
WINDS...AND LARGE HAIL.

ALTHOUGH THE STORMS WILL HAVE A FAST STORM MOVEMENT...DUE TO THE
ONGOING FLOODING AND ALREADY SATURATED SOILS...THE FLASH FLOOD
WATCH HAS BEEN CONTINUED THROUGH TONIGHT. PLEASE REFER TO INDIVIDUAL
RIVER AND FLASH FLOOD WARNINGS FOR SPECIFIC FLOODING DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE FOR PARTS OF THE OUTLOOK AREA SATURDAY
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND
THIS EVENING.

ZAPOTOCNY

In the hours before

Local storm report, Jun 5, 3:14 AM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
314 AM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 AM     HAIL             LINCOLN                 40.82N 96.69W
06/05/2008  E0.75 INCH       LANCASTER          NE   LAW ENFORCEMENT

            14TH AND MILL ROAD. VERY HEAVY RAIN

&&

BG
Local storm report, Jun 5, 3:20 AM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
320 AM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND GST     MURRAY                  40.92N 95.93W
06/04/2008  E60.00 MPH       CASS               NE   LAW ENFORCEMENT

0527 PM     HAIL             MURRAY                  40.92N 95.93W
06/04/2008  M1.75 INCH       CASS               NE   LAW ENFORCEMENT

0540 PM     HAIL             3 S PACIFIC JUNCTION    40.97N 95.80W
06/04/2008  E1.00 INCH       MILLS              IA   TRAINED SPOTTER

0540 PM     HAIL             3 S PLATTSMOUTH         40.96N 95.89W
06/04/2008  E0.75 INCH       CASS               NE   TRAINED SPOTTER

0547 PM     HAIL             PLATTSMOUTH             41.01N 95.89W
06/04/2008  E1.25 INCH       CASS               NE   TRAINED SPOTTER

0600 PM     HEAVY RAIN       3 W PACIFIC JUNCTION    41.02N 95.86W
06/04/2008  M0.00 INCH       MILLS              IA   TRAINED SPOTTER

            1 INCH IN 2 HOURS

0600 PM     TSTM WND GST     CEDAR RAPIDS            41.56N 98.15W
06/04/2008  E60.00 MPH       BOONE              NE   EMERGENCY MNGR

0602 PM     HAIL             CEDAR RAPIDS            41.56N 98.15W
06/04/2008  M0.75 INCH       BOONE              NE   LAW ENFORCEMENT

0604 PM     TORNADO          3 S GLENWOOD            41.00N 95.74W
06/04/2008                   MILLS              IA   TRAINED SPOTTER

            MOBILE SPOTTER AND PUBLIC REPORTED TORNADO

0620 PM     HAIL             GLENWOOD                41.05N 95.74W
06/04/2008  E1.75 INCH       MILLS              IA   TRAINED SPOTTER

0622 PM     TORNADO          5 SW MALVERN            40.96N 95.65W
06/04/2008                   MILLS              IA   TRAINED SPOTTER

            5 MILES SOUTH AND 2 WEST OF MALVERN MOVING SLOWLY EAST

0633 PM     HAIL             ST. EDWARD              41.57N 97.86W
06/04/2008  E0.75 INCH       BOONE              NE   LAW ENFORCEMENT

0650 PM     FUNNEL CLOUD     1 W EMERSON             41.02N 95.42W
06/04/2008                   MILLS              IA   TRAINED SPOTTER

            MOVING EAST TOWARD EMERSON

0652 PM     HAIL             EMERSON                 41.02N 95.40W
06/04/2008  E0.88 INCH       MILLS              IA   TRAINED SPOTTER

0656 PM     TORNADO          1 S EMERSON             41.00N 95.40W
06/04/2008                   MILLS              IA   LAW ENFORCEMENT

0657 PM     TORNADO          2 S EMERSON             40.99N 95.40W
06/04/2008                   MILLS              IA   AMATEUR RADIO

0658 PM     TORNADO          5 W RED OAK             41.01N 95.32W
06/04/2008                   MONTGOMERY         IA   AMATEUR RADIO

0700 PM     TORNADO          2 S EMERSON             40.99N 95.40W
06/04/2008                   MILLS              IA   PUBLIC

            REPORT OF HOUSE DESTROYED DOWN TO FOUNDATION.

0705 PM     TORNADO          2 S EMERSON             40.99N 95.40W
06/04/2008                   MILLS              IA   AMATEUR RADIO

            CROSSING HWY 59

0710 PM     TORNADO          4 S EMERSON             40.96N 95.40W
06/04/2008                   MILLS              IA   AMATEUR RADIO

            HOME DESTROYED

0721 PM     TORNADO          4 S EMERSON             40.96N 95.40W
06/04/2008                   MILLS              IA   AMATEUR RADIO

            POWERLINES DOWN ALONG HIGHWAY 59

0725 PM     TORNADO          2 W SURPRISE            41.10N 97.35W
06/04/2008                   BUTLER             NE   EMERGENCY MNGR

0728 PM     TSTM WND GST     RED OAK                 41.01N 95.22W
06/04/2008  E100 MPH         MONTGOMERY         IA   EMERGENCY MNGR

0728 PM     TORNADO          W ULYSSES               41.07N 97.20W
06/04/2008                   BUTLER             NE   LAW ENFORCEMENT

            TORNADO NEAR 23RD ROAD WEST OF ULYSSES

0730 PM     HAIL             RED OAK                 41.01N 95.22W
06/04/2008  E0.75 INCH       MONTGOMERY         IA   AMATEUR RADIO

            HEAVY RAIN

0741 PM     TORNADO          1 E ULYSSES             41.07N 97.18W
06/04/2008                   BUTLER             NE   TRAINED SPOTTER

0750 PM     HAIL             STANTON                 40.98N 95.10W
06/04/2008  E1.75 INCH       MONTGOMERY         IA   LAW ENFORCEMENT

0805 PM     HAIL             3 N VALPARAISO          41.12N 96.83W
06/04/2008  E1.00 INCH       SAUNDERS           NE   TRAINED SPOTTER

0806 PM     HAIL             STAPLEHURST             40.97N 97.17W
06/04/2008  E0.88 INCH       SEWARD             NE   LAW ENFORCEMENT

0810 PM     TORNADO          4 W BEE                 41.01N 97.13W
06/04/2008                   SEWARD             NE   LAW ENFORCEMENT

0810 PM     TORNADO          DWIGHT                  41.08N 97.02W
06/04/2008                   BUTLER             NE   EMERGENCY MNGR

0814 PM     HAIL             1 W BEE                 41.01N 97.08W
06/04/2008  E1.00 INCH       SEWARD             NE   LAW ENFORCEMENT

0815 PM     TSTM WND GST     2 S GARLAND             40.92N 96.99W
06/04/2008  M60.00 MPH       SEWARD             NE   NWS EMPLOYEE

0820 PM     TORNADO          1 W ULYSSES             41.07N 97.22W
06/04/2008                   BUTLER             NE   EMERGENCY MNGR

            BARN GONE

0820 PM     TSTM WND DMG     BEE                     41.01N 97.06W
06/04/2008                   SEWARD             NE   EMERGENCY MNGR

            UNCONFIRMED DAMAGE IN BEE AND DEWIGHT

0820 PM     TSTM WND DMG     1 S ULYSSES             41.06N 97.20W
06/04/2008                   BUTLER             NE   AMATEUR RADIO

            BARN WITH HEAVY DAMAGE. TREES DOWN. CAR WINDOWS BLOWN
            OUT.

0826 PM     HAIL             2 N RAYMOND             40.99N 96.78W
06/04/2008  E2.75 INCH       LANCASTER          NE   AMATEUR RADIO

0830 PM     HAIL             RAYMOND                 40.96N 96.78W
06/04/2008  E0.75 INCH       LANCASTER          NE   AMATEUR RADIO

            MILL ROAD AND NW 126

0835 PM     HAIL             LINCOLN                 40.82N 96.69W
06/04/2008  E1.75 INCH       LANCASTER          NE   LAW ENFORCEMENT

0835 PM     HAIL             RAYMOND                 40.96N 96.78W
06/04/2008  M2.00 INCH       LANCASTER          NE   NWS EMPLOYEE

0836 PM     HAIL             LINCOLN                 40.82N 96.69W
06/04/2008  E1.75 INCH       LANCASTER          NE   AMATEUR RADIO

            N 14TH AND DAVEY RD

0837 PM     TSTM WND DMG     CERESCO                 41.06N 96.65W
06/04/2008                   SAUNDERS           NE   BROADCAST MEDIA

            POSSIBLE TORNADO. TREES AND POWERLINES DOWN. TWO HOMES
            DAMAGED. ROOF OF RESTAURANT ON EAST SIDE OF TOWN TAKEN
            OFF.

0840 PM     HAIL             LINCOLN                 40.82N 96.69W
06/04/2008  E1.75 INCH       LANCASTER          NE   AMATEUR RADIO

            NW 40 AND WAVERYLY ROAD

0840 PM     HAIL             LINCOLN                 40.82N 96.69W
06/04/2008  E1.00 INCH       LANCASTER          NE   AMATEUR RADIO

0841 PM     HAIL             2 W RAYMOND             40.96N 96.82W
06/04/2008  E2.00 INCH       LANCASTER          NE   TRAINED SPOTTER

0843 PM     TSTM WND DMG     2 S HASTINGS            40.99N 95.50W
06/04/2008                   MILLS              IA   AMATEUR RADIO

            SIDING RIPPED OFF HOUSE. CAR TRAILER WAS BLOWN ON TOP OF
            PICKUP TRUCK.

0850 PM     HAIL             4 W ASHLAND             41.04N 96.45W
06/04/2008  E0.75 INCH       SAUNDERS           NE   TRAINED SPOTTER

0903 PM     HAIL             1 W OMAHA               41.26N 96.03W
06/04/2008  E1.00 INCH       DOUGLAS            NE   TRAINED SPOTTER

            192ND CENTER

0907 PM     HAIL             ELKHORN                 41.28N 96.24W
06/04/2008  E1.25 INCH       DOUGLAS            NE   NWS EMPLOYEE

0910 PM     HAIL             1 E GLENWOOD            41.05N 95.72W
06/04/2008  E0.75 INCH       MILLS              IA   AMATEUR RADIO

0910 PM     HAIL             1 W OMAHA               41.26N 96.03W
06/04/2008  E1.00 INCH       DOUGLAS            NE   PUBLIC

            168TH PACIFIC.

0915 PM     HAIL             LOUISVILLE              41.00N 96.16W
06/04/2008  E0.88 INCH       CASS               NE   EMERGENCY MNGR

0920 PM     HAIL             MILLARD                 41.21N 96.16W
06/04/2008  E1.00 INCH       DOUGLAS            NE   TRAINED SPOTTER

0920 PM     HAIL             1 S OMAHA               41.25N 96.01W
06/04/2008  E0.88 INCH       DOUGLAS            NE   TRAINED SPOTTER

            1631 SOUTH 24TH

0920 PM     HAIL             LOUISVILLE              41.00N 96.16W
06/04/2008  E0.88 INCH       CASS               NE   EMERGENCY MNGR

            WIND DAMAGE FROM ESTIMATED 60 MPH GUST.

0922 PM     HAIL             3 S GRETNA              41.10N 96.24W
06/04/2008  E1.00 INCH       SARPY              NE   TRAINED SPOTTER

0935 PM     HAIL             3 W MURRAY              40.92N 95.99W
06/04/2008  E0.88 INCH       CASS               NE   AMATEUR RADIO

0935 PM     HAIL             3 W DAYKIN              40.32N 97.35W
06/04/2008  E0.75 INCH       JEFFERSON          NE   EMERGENCY MNGR

0938 PM     HAIL             1 E DAYKIN              40.32N 97.28W
06/04/2008  E0.75 INCH       JEFFERSON          NE   EMERGENCY MNGR

0940 PM     HAIL             MURRAY                  40.92N 95.93W
06/04/2008  E1.00 INCH       CASS               NE   EMERGENCY MNGR

0943 PM     HAIL             1 W MURRAY              40.92N 95.95W
06/04/2008  E1.75 INCH       CASS               NE   EMERGENCY MNGR

1025 PM     HAIL             2 S WESTERN             40.36N 97.20W
06/04/2008  E0.88 INCH       SALINE             NE   EMERGENCY MNGR

1025 PM     HAIL             3 NW SWANTON            40.41N 97.12W
06/04/2008  E0.88 INCH       SALINE             NE   EMERGENCY MNGR

1025 PM     FLASH FLOOD      ELMWOOD                 40.84N 96.29W
06/04/2008                   CASS               NE   EMERGENCY MNGR

            COUNTY ROADS AROUND ELMWOOD UNDER WATER. FLOODING NEAR
            AVOCA AND HIGHWAY 1 AND 34.

1030 PM     HAIL             5 E TURIN               42.02N 95.87W
06/04/2008  E1.50 INCH       MONONA             IA   LAW ENFORCEMENT

1030 PM     HAIL             4 W WILBER              40.48N 97.04W
06/04/2008  E0.75 INCH       SALINE             NE   EMERGENCY MNGR

1035 PM     HAIL             3 NW SWANTON            40.41N 97.12W
06/04/2008  E0.88 INCH       SALINE             NE   EMERGENCY MNGR

1050 PM     FLASH FLOOD      12 N FAIRBURY           40.31N 97.18W
06/04/2008                   JEFFERSON          NE   EMERGENCY MNGR

            WATER OVER HIGHWAY 15 FROM FIELD RUN OFF

1055 PM     HAIL             6 E DAYKIN              40.32N 97.18W
06/04/2008  E0.75 INCH       JEFFERSON          NE   LAW ENFORCEMENT

1100 PM     HEAVY RAIN       WEEPING WATER           40.87N 96.14W
06/04/2008  M2.69 INCH       CASS               NE   EMERGENCY MNGR

1145 PM     HEAVY RAIN       3 NW SWANTON            40.41N 97.12W
06/04/2008  E2.90 INCH       SALINE             NE   EMERGENCY MNGR

1145 PM     HEAVY RAIN       WILBER                  40.48N 96.96W
06/04/2008  M3.05 INCH       SALINE             NE   EMERGENCY MNGR

1145 PM     HEAVY RAIN       2 N SWANTON             40.41N 97.08W
06/04/2008  M4.50 INCH       SALINE             NE   EMERGENCY MNGR

1200 AM     TSTM WND GST     6 N JOHNSON             40.50N 96.00W
06/05/2008  E60.00 MPH       NEMAHA             NE   PUBLIC

1231 AM     HAIL             AUBURN                  40.39N 95.84W
06/05/2008  E1.00 INCH       NEMAHA             NE   TRAINED SPOTTER

1240 AM     HEAVY RAIN       8 S NEBRASKA CITY       40.56N 95.86W
06/05/2008  E1.10 INCH       OTOE               NE   BROADCAST MEDIA

            RAIN FELL IN 30 MINUTES

1240 AM     HAIL             5 E STANTON             40.98N 95.01W
06/05/2008  E1.00 INCH       MONTGOMERY         IA   TRAINED SPOTTER

            60 MPH WIND

0111 AM     HEAVY RAIN       HICKMAN                 40.62N 96.63W
06/05/2008  M5.50 INCH       LANCASTER          NE   EMERGENCY MNGR

0111 AM     HEAVY RAIN       PANAMA                  40.60N 96.51W
06/05/2008  M5.50 INCH       LANCASTER          NE   EMERGENCY MNGR

0111 AM     HEAVY RAIN       FIRTH                   40.53N 96.60W
06/05/2008  M5.50 INCH       LANCASTER          NE   EMERGENCY MNGR

0119 AM     HEAVY RAIN       N RED OAK               41.01N 95.22W
06/05/2008  M3.56 INCH       MONTGOMERY         IA   TRAINED SPOTTER

0120 AM     HAIL             CLARINDA                40.74N 95.04W
06/05/2008  M0.88 INCH       PAGE               IA   LAW ENFORCEMENT

0130 AM     HEAVY RAIN       PALMYRA                 40.71N 96.39W
06/05/2008  M5.00 INCH       OTOE               NE   EMERGENCY MNGR

0130 AM     HEAVY RAIN       UNADILLA                40.68N 96.27W
06/05/2008  M3.40 INCH       OTOE               NE   EMERGENCY MNGR

0159 AM     HEAVY RAIN       4 S GLENWOOD            40.99N 95.74W
06/05/2008  M4.00 INCH       MILLS              IA   TRAINED SPOTTER

            AT WASTE WATER TREATMENT FACILITY

0309 AM     HAIL             LINCOLN                 40.82N 96.69W
06/05/2008  E0.75 INCH       LANCASTER          NE   LAW ENFORCEMENT

            14TH AND MILL ROAD. VERY HEAVY RAIN

&&

BG

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:22 PM CDTTornado WarningOAXButler, Seward38 min
Jun 4, 7:44 PM CDTSevere Thunderstorm WarningOAXButler, Colfax46 min
Jun 4, 7:58 PM CDTSevere Thunderstorm WarningOAXSaunders47 min
Jun 4, 8:03 PM CDTTornado WarningOAXButler, Saunders, Seward42 min
Jun 4, 8:09 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saunders, Seward51 min
Jun 4, 8:19 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy41 min
Jun 4, 8:22 PM CDTTornado WarningOAXLancaster, Seward38 min
Jun 4, 8:23 PM CDTFlash Flood WarningOAXBoone, Madison, Platte4 hr
Jun 4, 8:32 PM CDTTornado WarningOAXCass, Lancaster, Sarpy, Saunders28 min
Jun 4, 8:41 PM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Sarpy, Saunders, Washington64 min
Jun 4, 9:01 PM CDTFlash Flood WarningOAXCuming4 hr
Jun 4, 9:02 PM CDTFlash Flood WarningOAXSaunders4 hr
Jun 4, 9:02 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Sarpy, Saunders43 min
Jun 4, 9:12 PM CDTFlash Flood WarningOAXStanton4 hr
Jun 4, 9:17 PM CDTSevere Thunderstorm WarningOAXCass, Douglas, Sarpy, Washington58 min
Jun 4, 9:24 PM CDTSevere Thunderstorm WarningOAXJefferson51 min
Jun 4, 9:24 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe66 min
Jun 4, 9:34 PM CDTSevere Thunderstorm WarningOAXCass, Gage, Jefferson, Lancaster, Otoe, Saline and 1 more41 min
Jun 4, 9:43 PM CDTTornado WarningOAXJefferson32 min
Jun 4, 9:45 PM CDTFlash Flood WarningOAXCass4 hr
Jun 4, 9:45 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Sarpy, Saunders45 min
Jun 4, 9:56 PM CDTSevere Thunderstorm WarningOAXBurt49 min
Jun 4, 10:12 PM CDTSevere Thunderstorm WarningOAXCass27 min
Jun 4, 10:15 PM CDTSevere Thunderstorm WarningOAXCass, Gage, Jefferson, Lancaster, Otoe, Saline and 1 more45 min
Jun 4, 10:16 PM CDTFlash Flood WarningOAXGage, Jefferson, Lancaster, Otoe, Saline8 hr
Jun 4, 10:59 PM CDTSevere Thunderstorm WarningOAXCass, Gage, Jefferson, Lancaster, Otoe, Saline and 1 more46 min
Jun 4, 11:40 PM CDTAreal Flood WarningOAXCass, Gage, Jefferson, Johnson, Lancaster, Otoe and 2 more14 hr
Jun 4, 11:41 PM CDTSevere Thunderstorm WarningOAXCass, Gage, Jefferson, Johnson, Lancaster, Otoe and 1 more64 min
Jun 4, 11:52 PM CDTSevere Thunderstorm WarningOAXOtoe53 min
Jun 4, 11:58 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Nemaha, Pawnee, Richardson51 min
Jun 5, 12:10 AM CDTSevere Thunderstorm WarningOAXButler, Saunders24 min
Jun 5, 12:15 AM CDTRiver Flood WarningOAXButler6 days
Jun 5, 12:15 AM CDTRiver Flood WarningOAXSeward6 days
Jun 5, 12:15 AM CDTRiver Flood WarningOAXSaline9 days
Jun 5, 12:18 AM CDTSevere Thunderstorm WarningOAXSaline, Seward42 min
Jun 5, 12:23 AM CDTRiver Flood WarningOAXSeward7 days
Jun 5, 12:29 AM CDTRiver Flood WarningOAXOtoe11 days
Jun 5, 12:56 AM CDTSevere Thunderstorm WarningOAXButler9 min
Jun 5, 1:27 AM CDTRiver Flood WarningOAXCass35 hr
Jun 5, 1:36 AM CDTFlash Flood WarningOAXCass4 hr
Jun 5, 1:50 AM CDTSevere Thunderstorm WarningOAXSaline, Seward40 min
Jun 5, 2:30 AM CDTFlash Flood WarningOAXButler, Saunders6 hr
Jun 5, 3:34 AM CDTRiver Flood WarningOAXLancaster19 hr
Jun 5, 3:39 AM CDTRiver Flood WarningOAXJefferson19 hr
Jun 5, 4:12 AM CDTWind AdvisoryOAXBurt, Butler, Cass, Colfax, Cuming, Dodge and 15 more17 hr
Jun 5, 4:39 AM CDTRiver Flood WarningOAXStanton5 hr
Jun 5, 4:39 AM CDTRiver Flood WarningOAXCuming17 hr
Jun 5, 6:51 AM CDTRiver Flood WarningOAXSaunders22 hr
Jun 5, 8:26 AM CDTAreal Flood WarningOAXButler, Saunders8 hr
Jun 5, 8:43 AM CDTRiver Flood WarningOAXCass14 hr
Jun 5, 8:44 AM CDTRiver Flood WarningOAXSaline14 hr
Jun 5, 10:41 AM CDTSevere Thunderstorm WarningOAXAntelope, Knox, Madison, Pierce49 min
Jun 5, 11:04 AM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Pierce41 min
Jun 5, 11:24 AM CDTSevere Thunderstorm WarningOAXCedar, Knox36 min
Jun 5, 11:34 AM CDTSevere Thunderstorm WarningOAXCedar, Knox, Madison, Pierce, Wayne41 min
Jun 5, 12:07 PM CDTSevere Thunderstorm WarningOAXThurston15 min
Jun 5, 12:11 PM CDTSevere Thunderstorm WarningOAXCedar34 min
Jun 5, 12:17 PM CDTSevere Thunderstorm WarningOAXCedar, Knox, Pierce, Wayne28 min
Jun 5, 12:42 PM CDTSevere Thunderstorm WarningOAXCedar23 min
Jun 5, 5:12 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Pawnee33 min
Jun 5, 5:23 PM CDTTornado WarningOAXGage, Johnson, Pawnee52 min
Jun 5, 5:57 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe, Pawnee, Richardson48 min
Jun 5, 6:08 PM CDTSevere Thunderstorm WarningOAXAntelope, Knox52 min
Jun 5, 6:15 PM CDTTornado WarningOAXJohnson, Nemaha, Pawnee32 min
Jun 5, 6:16 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Knox, Madison, Pierce44 min
Jun 5, 6:21 PM CDTSevere Thunderstorm WarningOAXPawnee, Richardson39 min
Jun 5, 6:24 PM CDTSevere Thunderstorm WarningOAXCass, Johnson, Nemaha, Otoe51 min
Jun 5, 6:31 PM CDTRiver Flood WarningOAXGage9 days
Jun 5, 6:34 PM CDTSevere Thunderstorm WarningOAXBoone, Colfax, Madison, Pierce, Platte, Stanton29 min
Jun 5, 6:37 PM CDTTornado WarningOAXJohnson, Nemaha, Otoe38 min
Jun 5, 6:39 PM CDTSevere Thunderstorm WarningOAXNemaha, Richardson36 min
Jun 5, 6:58 PM CDTSevere Thunderstorm WarningOAXRichardson47 min
Jun 5, 6:59 PM CDTSevere Thunderstorm WarningOAXAntelope, Cedar, Knox, Madison, Pierce, Wayne46 min

Nearby

River Flood Warnings in Nebraska, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.